Volume 23, Issue 4
Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations

Yue-Xin Yu & Shou-Fu Li

DOI:

J. Comp. Math., 23 (2005), pp. 351-356

Published online: 2005-08

Preview Full PDF 22 922
Export citation
  • Abstract

This paper is concerned with numerical stability of nonlinear systems of pantograph equations. Numerical methods based on $(k,l)-$algebraically stable Runge-Kutta methods are suggested. Global and asymptotic stability conditions for the presented methods are derived.

  • Keywords

Nonlinear pantograph equations Runge-Kutta methods Numerical stability Asymptotic stability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-23-351, author = {}, title = {Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations}, journal = {Journal of Computational Mathematics}, year = {2005}, volume = {23}, number = {4}, pages = {351--356}, abstract = { This paper is concerned with numerical stability of nonlinear systems of pantograph equations. Numerical methods based on $(k,l)-$algebraically stable Runge-Kutta methods are suggested. Global and asymptotic stability conditions for the presented methods are derived. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8821.html} }
TY - JOUR T1 - Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations JO - Journal of Computational Mathematics VL - 4 SP - 351 EP - 356 PY - 2005 DA - 2005/08 SN - 23 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/8821.html KW - Nonlinear pantograph equations KW - Runge-Kutta methods KW - Numerical stability KW - Asymptotic stability AB - This paper is concerned with numerical stability of nonlinear systems of pantograph equations. Numerical methods based on $(k,l)-$algebraically stable Runge-Kutta methods are suggested. Global and asymptotic stability conditions for the presented methods are derived.
Yue-Xin Yu & Shou-Fu Li. (1970). Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations. Journal of Computational Mathematics. 23 (4). 351-356. doi:
Copy to clipboard
The citation has been copied to your clipboard